# SDR FDEA201511143610

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 119 hours, 6,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361303321400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT BEAM, UPPER SURFACE HAS CORROSION AT FRAME 12, Y450.  REMOVED DAMAGE IAW SRM 51-74-10 & CHECKED LIMITS, ORIGINAL MATERIAL = 0.079".  REMOVED 0.20", NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM TR 17450.  REMOVED FLOOR SUPPORT AT FRAME 12, Y450 IAW SRM 51-40-21.  FABRICATED NEW FLOOR SUPPORT ON T15 1172329.  INSTALLED NEW FLOOR SUPPORT AT FRAME 12, Y450 IAW SRM 51-40-21, FROM FRAME 11 - 13, MAJOR REPAIR.
